# SDR AWXA200300391

- Difficulty date: April 5, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y-1292 FROM AFT SIDE OF FR 66 TO AFT SIDE OF FR 67.  MAINTENANCE REMOVED CORROSION ON UPPER SURFACE OF FLOORBEAM Y-1292 AT FR 66 TO FR 67 AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED DAMAGED FLOORBEAM; FABRICATED A NEW REPLACEMENT FLOORBEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 6-7, 39-40, FIG 18 AND SRM 51-49-00 PG 24.
